Thunderstorm Wind, Suwannee
- When
- June 12, 3:44 AM EST
- Where
- Suwannee County, Suwannee Spgs
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.383, -82.950
Large trees and power lines were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 1:50 AM EST, 1 hour 54 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 AM EDT TUE JUN 12 2001
CURRENTLY...WATCHING ROTATION ON THE KVAX 88D JUST ENTERING THE FCST
AREA...AND BEGINNING TO SHOW ON KJAX ALSO. OTHERWISE SHOWERS WITH A
FEW EMBEDDED THUNDERSTORMS COVER MUCH OF SE GA WHILE BANDS OF
SHOWERS ARE MOVING ACROSS NE FL. WILL ISSUE FLOOD WARNINGS OVER
WESTERN COS WHERE CONTINUOUS TRAINING OF CELLS IS OCCURRING AND
RADAR SHOWS UP TO 5 INCHES.
STRONG SFC LOW OVER SRN AL (REMNANTS OF T.S. ALLISON) CONTAINING
PLENTY OF TROPICAL MOISTURE IS VERY SLOWLY MOVING NE AND PRODUCING
COPIOUS RAINS. CONTINUING THIS MOTION THE LOW IS EXPECTED TO
BE OVER N/CENTRAL GA BY TONIGHT AND UPSTATE SC ON WEDNESDAY. ONE
MORE DAY OF PRECIPITATION IS IN STORE. MESOETA DEPICTS PRECIP ENDING
BY EVENING MOST OF THE CWA AND A LINGERING CHANCE OVER THE NORTHERN
PORTION. WILL GO CATEGORICAL POPS OVER N AND W ZONES TAPERING TO
CHANCE OVER S AND E WHERE MORE SUNSHINE WILL PRODUCE TYPICAL AFTN
CONVECTION. WED...WILL SCALE POPS BACK TO 30%-40%. MESOETA SHOWS A
BAND OF PRECIP MOVING ACROSS GA ZONES AND WILL GO HIGHER THERE.
EXTENDED...AVN TAKES THE LOW SLOWLY UP THE ATLC COAST TO CAPE COD BY
SATURDAY NIGHT AND PULLING A FRONTAL BOUNDARY INTO CNTRL GA. RIDGE
WILL BUILD ACROSS FL PENINSULA AND OUR PATTERN WILL RETURN TO A MORE
TYPICAL SUMMER TSTM REGIME.
MARINE...SCEC WILL BE NECESSARY N OF SAUF1 WHERE WINDS HAVE
INCREASED TO 15+ KT. BASICALLY NO CHANGES TO CURRENT FCST PKG.
PRELIM...
AMG 82/71/87/71 8452
SSI 83/73/86/73 6342
JAX 87/72/91/71 6232
GNV 90/71/90/70 4131 28
.JAX...
.FL...TORNADO WATCH UNTIL MIDNIGHT HAMILTON...SUWANNEE...GILCHRIST
AND COLUMBIA COUNTIES.
.GA...TORNADO WATCH UNTIL MIDNIGHT CLINCH...ECHOLS...WARE...
AND ATKINSON COUNTIES.
FLOOD WARNING UNTIL 645 AM CLINCH...ECHOLS...PIERCE...WARE
COUNTIES.
TRABERTFLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120900- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1146 PM EDT MON JUN 11 2001 ...TORNADO WATCH IN EFFECT UNTIL 5 AM EDT FOR MOST OF NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA JUST NORTH OF THE STATE LINE... A TORNADO WATCH IS IN EFFECT UNTIL 5 AM EDT FOR THE FOLLOWING COUNTIES: IN FLORIDA: HAMILTON COLUMBIA SUWANNEE GILCHRIST BAKER UNION BRADFORD ALACHUA NASSAU DUVAL AND CLAY. IN GEORGIA: WARE CLINCH ECHOLS CHARLTON AND CAMDEN. ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS FROM VALDOSTA SOUTHWARD TO THE NORTHEAST GULF OF MEXICO IS MOVING TO THE EAST AT 20 MPH AND WILL PUSH THROUGH DURING THE OVERNIGHT HOURS. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. TAKE SHELTER IF THREATENING WEATHER APPROACHES YOU. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR CABLE TELEVISION FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFoORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255914.